# SDR SWAA2021033113779

- Difficulty date: February 19, 2020
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 44,713 hours, 21,719 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242AF HAS PUNCTURE ON AFT MIDDLE OF PANEL (MARKED) UPON EVALUATION OF PUNCTURE ON FLOOR PANEL 242AF. FOUND IT BEYOND ALLOWABLE LIMITS OF B737 SRM 53.00.50.1A.1.  REPAIRED IAW SRM 53-00-50-2R-3.
